Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2019, Volume 58, Number 4, Pages 445–457 (Mi al907)  

This article is cited in 2 scientific papers (total in 2 papers)

Integral Cayley graphs

W. Guoa, D. V. Lytkinabc, V. D. Mazurovcd, D. O. Revincda

a Dep. Math., Univ. Sci. Tech. China, Hefei 230026, P. R. China
b Siberian State University of Telecommunications and Informatics, Novosibirsk
c Novosibirsk State University
d Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: Let $G$ be a group and $S\subseteq G$ a subset such that $S=S^{-1}$, where $S^{-1}=\{s^{-1}\mid s\in S\}$. Then the Cayley graph $\mathrm{ Cay}(G,S)$ is an undirected graph $\Gamma$ with vertex set $V(\Gamma)=G$ and edge set $E(\Gamma)=\{(g,gs)\mid g\in G, s\in S\}$. For a normal subset $S$ of a finite group $G$ such that $s\in S\Rightarrow s^k\in S$ for every $k\in \mathbb{Z}$ which is coprime to the order of $s$, we prove that all eigenvalues of the adjacency matrix of $\mathrm{ Cay}(G,S)$ are integers. Using this fact, we give affirmative answers to Questions $19.50\mathrm{ (a)}$ and $19.50\mathrm{ (b)}$ in the Kourovka Notebook.

Keywords: Cayley graph, adjacency matrix of graph, spectrum of graph, integral graph, complex group algebra, character of group.

Funding Agency Grant Number
National Natural Science Foundation of China 11771409
Siberian Branch of Russian Academy of Sciences I.1.1., 0314-2016-0001
Anhui Initiative in Quantum Information Technologies AHY150200
Chinese Academy of Sciences Presidents International Fellowship Initiative 2016VMA078
W. Guo Supported by the NNSF of China (grant No. 11771409) and by Wu Wen-Tsun Key Laboratory of Mathematics of Chinese Academy of Sciences and Anhui Initiative in Quantum Information Technologies (grant No. AHY150200). V. D. Mazurov Supported by SB RAS Fundamental Research Program I.1.1, project No. 0314-2016-0001. D. O. Revin Supported by Chinese Academy of Sciences President’s International Fellowship Initiative, grant No. 2016VMA078.


DOI: https://doi.org/10.33048/alglog.2019.58.401

Full text: PDF file (225 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Algebra and Logic, 2019, 58:4, 297–305

Bibliographic databases:

UDC: 512.542
Received: 07.08.2018
Revised: 08.11.2019

Citation: W. Guo, D. V. Lytkina, V. D. Mazurov, D. O. Revin, “Integral Cayley graphs”, Algebra Logika, 58:4 (2019), 445–457; Algebra and Logic, 58:4 (2019), 297–305

Citation in format AMSBIB
\Bibitem{GuoLytMaz19}
\by W.~Guo, D.~V.~Lytkina, V.~D.~Mazurov, D.~O.~Revin
\paper Integral Cayley graphs
\jour Algebra Logika
\yr 2019
\vol 58
\issue 4
\pages 445--457
\mathnet{http://mi.mathnet.ru/al907}
\crossref{https://doi.org/10.33048/alglog.2019.58.401}
\transl
\jour Algebra and Logic
\yr 2019
\vol 58
\issue 4
\pages 297--305
\crossref{https://doi.org/10.1007/s10469-019-09550-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000501536600001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85075253805}


Linking options:
  • http://mi.mathnet.ru/eng/al907
  • http://mi.mathnet.ru/eng/al/v58/i4/p445

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V E. Konstantinova , D. Lytkina, “Integral cayley graphs over finite groups”, Algebr. Colloq., 27:1, SI (2020), 131–136  crossref  mathscinet  zmath  isi  scopus
    2. I. Yu. Mogil'nykh, “Perfect Codes From Pgl(2,5) in Star Graphs”, Sib. Electron. Math. Rep., 17 (2020), 534–539  mathnet  crossref  mathscinet  zmath  isi  scopus
  •   Algebra and Logic
    Number of views:
    This page:199
    References:8
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022